# SDR 2005UALA01386

- Difficulty date: December 2, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 54,689 hours, 31,907 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR EEL AND GALLEY STRIP EEL LIGHT IS INOP.  REPLACED FEEDER CABLE.
